Alert archive / Kansas / River Flood Warnings in 2026

River Flood Warning 2, NWS Kansas City, MO

March 7, 2026Miami County, Kansas

NWS Kansas City, MO issued this river flood warning at Mar 7, 2026, 4:47 AM CST for Miami County, Kansas. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 4:47 AM CST (10:47 UTC)
Expired
Mar 9, 2026, 1:00 AM CDT
In force
43 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Miami County, KS

The radar

The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Marais Des Cygnes River at Osawatomie (OSMK1).

Action stage
23 ft
Minor stage
28 ft
Moderate stage
45 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

570 
WGUS43 KEAX 071047
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
447 AM CST Sat Mar 7 2026

...The National Weather Service in Pleasant Hill MO has issued a 
Flood Warning for the following rivers in Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

KSC121-081100-
/O.NEW.KEAX.FL.W.0002.260307T1047Z-260309T0600Z/
/OSMK1.1.ER.260307T1036Z.260307T1800Z.260308T0600Z.NO/
447 AM CST Sat Mar 7 2026

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO EARLY MONDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...From early this morning to early Monday morning.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 4:00 AM CST Saturday the stage was 27.9 feet.
  - Forecast...The river is expected to rise to a crest of 28.6
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

Krull
7 follow-up statements
020 
WGUS83 KEAX 071117
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
517 AM CST Sat Mar 7 2026

...The Flood Warning continues for the following rivers in Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

KSC121-081130-
/O.CON.KEAX.FL.W.0002.000000T0000Z-260309T0600Z/
/OSMK1.1.ER.260307T1036Z.260307T1800Z.260308T0600Z.NO/
517 AM CST Sat Mar 7 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...Until early Monday morning.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 5:00 AM CST Saturday the stage was 28.1 feet.
  - Forecast...The river is expected to rise to a crest of 28.6
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

Krull
949 
WGUS83 KEAX 071429
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
829 AM CST Sat Mar 7 2026

...The Flood Warning is extended for the following rivers in 
Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

KSC121-081430-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-260309T1000Z/
/OSMK1.1.ER.260307T1036Z.260307T1800Z.260308T1000Z.NO/
829 AM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...Until early Monday morning.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Saturday the stage was 28.7 feet.
  - Forecast...The river is expected to rise to a crest of 28.9
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

73
814 
WGUS83 KEAX 071948
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
148 PM CST Sat Mar 7 2026

...The Flood Warning continues for the following rivers in Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

KSC121-082000-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-260309T0916Z/
/OSMK1.1.ER.260307T1036Z.260307T1900Z.260308T0916Z.NO/
148 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...Until early Monday morning.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.
  At 31.0 feet, 347th Road or Main Street east of Highway 169 is 
  under water.

* ADDITIONAL DETAILS...
  - At 1:00 PM CST Saturday the stage was 29.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 14.1 feet early Thursday
    afternoon.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

73
161 
WGUS83 KEAX 072352
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
552 PM CST Sat Mar 7 2026

...The Flood Warning is extended for the following rivers in 
Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

KSC121-090000-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-260309T2236Z/
/OSMK1.1.ER.260307T1036Z.260308T0600Z.260308T2236Z.NO/
552 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...Until Monday afternoon.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.
  At 31.0 feet, 347th Road or Main Street east of Highway 169 is 
  under water.

* ADDITIONAL DETAILS...
  - At 5:00 PM CST Saturday the stage was 29.9 feet.
  - Forecast...The river is expected to rise to a crest of 30.1
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

CDB
969 
WGUS83 KEAX 080911
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
411 AM CDT Sun Mar 8 2026

...The Flood Warning is extended for the following rivers in 
Kansas...Missouri...

  Marais Des Cygnes River at La Cygne affecting Linn County.

  Petite Saline Creek near Boonville affecting Cooper County.

...The Flood Warning continues for the following rivers in Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

MOC053-090230-
/O.EXT.KEAX.FL.W.0003.000000T0000Z-260309T0218Z/
/BONM7.1.ER.260307T1458Z.260308T0430Z.260308T1418Z.UU/
411 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Petite Saline Creek near Boonville.

* WHEN...Until late this evening.

* IMPACTS...At 16.0 feet, Low lying woodlands and fields near the 
  creek flood.

* ADDITIONAL DETAILS...
  - At 3:30 AM CDT Sunday the stage was 16.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 4.6 feet Thursday
    evening.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252
      3887 9279


$$

KSC107-090915-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-260311T0817Z/
/LCGK1.1.ER.260307T2257Z.260309T1200Z.260310T0817Z.NO/
411 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at La Cygne.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 25.0 feet, Low lying farmland and other rural land 
  floods.
  At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If 
  Middle Creek is also flooding Highway 152, the only route into or 
  out of La Cygne will be the County Road, or 4th Street, leading 
  north from La Cygne.

* ADDITIONAL DETAILS...
  - At 3:15 AM CDT Sunday the stage was 26.3 feet.
  - Forecast...The river is expected to rise to a crest of 28.6
    feet tomorrow morning. It will then fall below flood stage
    early Tuesday morning.
  - Flood stage is 25.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
      3835 9483


$$

KSC121-090915-
/O.CON.KEAX.FL.W.0002.000000T0000Z-260309T2236Z/
/OSMK1.1.ER.260307T1036Z.260308T0800Z.260308T2236Z.NO/
411 AM CDT Sun Mar 8 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.
  At 31.0 feet, 347th Road or Main Street east of Highway 169 is 
  under water.

* ADDITIONAL DETAILS...
  - At 3:00 AM CDT Sunday the stage was 30.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 14.7 feet
    Thursday evening.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

Krull
582 
WGUS83 KEAX 081518
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1018 AM CDT Sun Mar 8 2026

...The Flood Warning is extended for the following rivers in 
Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

  Marais Des Cygnes River at La Cygne affecting Linn County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

KSC121-091530-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-260310T0320Z/
/OSMK1.1.ER.260307T1036Z.260308T0800Z.260309T0320Z.NO/
1018 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.
  At 31.0 feet, 347th Road or Main Street east of Highway 169 is 
  under water.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Sunday the stage was 30.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 12.8 feet Friday
    morning.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

KSC107-091530-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-260311T1050Z/
/LCGK1.1.ER.260307T2257Z.260309T1200Z.260310T1050Z.NO/
1018 AM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at La Cygne.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 25.0 feet, Low lying farmland and other rural land 
  floods.
  At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If 
  Middle Creek is also flooding Highway 152, the only route into or 
  out of La Cygne will be the County Road, or 4th Street, leading 
  north from La Cygne.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Sunday the stage was 26.8 feet.
  - Forecast...The river is expected to rise to a crest of 28.9
    feet tomorrow morning. It will then fall below flood stage
    early Tuesday morning.
  - Flood stage is 25.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
      3835 9483


$$

BT
437 
WGUS83 KEAX 090309
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1009 PM CDT Sun Mar 8 2026

...The Flood Warning continues for the following rivers in Kansas...

  Marais Des Cygnes River at La Cygne affecting Linn County.

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.

&&

KSC121-090415-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-260309T0309Z/
/OSMK1.1.ER.260307T1036Z.260308T0800Z.260309T0004Z.NO/
1009 PM CDT Sun Mar 8 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Marais Des Cygnes River at Osawatomie.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Sunday the stage was 27.3 feet.
  - Forecast...The river is expected to fall to 15.9 feet Friday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

KSC107-100315-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-260311T0225Z/
/LCGK1.1.ER.260307T2257Z.260309T1200Z.260310T0225Z.NO/
1009 PM CDT Sun Mar 8 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River at La Cygne.

* WHEN...Until late Tuesday evening.

* IMPACTS...At 25.0 feet, Low lying farmland and other rural land 
  floods.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Sunday the stage was 27.6 feet.
  - Forecast...The river is expected to rise to a crest of 27.8
    feet tomorrow morning. It will then fall below flood stage
    late tomorrow evening.
  - Flood stage is 25.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
      3835 9483


$$

CDB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 6, 11:41 PM CST, 5 hours 6 minutes earlier. Its key messages:

  • A line of strong to severe thunderstorms will move through the region late tonight into early Saturday morning.
  • Straight line winds up to 70 mph will be the primary hazard, with a few brief tornadoes possible.
  • Cooler tomorrow behind the front.
  • Warmer temperatures return by Sunday, with highs in the 70s expected on Monday and Tuesday.
  • Strong to severe thunderstorms possible again on Tuesday.
Area forecast discussion, Mar 6, 11:41 PM CST, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1141 PM CST Fri Mar 6 2026

.KEY MESSAGES...

- A line of strong to severe thunderstorms will move through the
  region late tonight into early Saturday morning.

	- Straight line winds up to 70 mph will be the primary hazard,
      with a few brief tornadoes possible.

- Cooler tomorrow behind the front.

- Warmer temperatures return by Sunday, with highs in the 70s
  expected on Monday and Tuesday.

- Strong to severe thunderstorms possible again on Tuesday.

&&

.DISCUSSION...
Issued at 1125 PM CST Fri Mar 6 2026

Current H5 analysis shows the mid/upper trough ejecting across
the central plains, with a 70+ knot H5 jet steak from west
central KS into NW Iowa. At the surface, the cold front is
making its way through the region right now, with a line of
showers and thunderstorms along the front moving into the KC
metro as of 1130 pm Friday. Straight line winds are the primary
threat, with the potential for a few QLCS mesovortices/tornadoes,
especially if the 0-3 km bulk shear vector can become oriented
more perpendicular to the convective line. The front should
completely clear the CWA by around 3 to 4 AM, with winds turning
northwesterly behind the front (sustained winds around 15 mph
and gusts up to 25 mph). Cooler, drier air will filter into the
region behind the front, with morning lows in the mid 30s to the
lower 40s for most locations. High temperatures for Saturday
should reach the low to mid 50s, with skies clearing from west
to east in the afternoon and breezy NW winds continuing into
early afternoon. High pressure builds in from the west by mid to
late afternoon, relaxing surface winds, and with light winds
and clear skies, radiational cooling will allow temps to drop
into the mid 30s CWA wide Saturday night into Sunday morning.

Zonal mid level flow returns on Sunday with higher mid level
heights building in and low level flow turning southwesterly and
increasing with gusts up to 25 mph. This will yield theta e
advection and help temperatures return to the mid to upper 60s
Sunday afternoon along with increasing dew points 5 to 8
degrees. A deep closed H5 low centered over Baja California and
another subtle shortwave trough translating across the plains
helps to increase theta e advection on Monday, with highs
reaching the mid to upper 70s and breezy southwesterly winds for
Monday afternoon.

As we head into Tuesday, the closed H5 low over Baja California
finally looks to become more of an open wave and eject across
the Trans Pecos and into the Southern High Plains. Meanwhile, a
cold front is progged to sag southward into the region along the
southern periphery of broad low amplitude troughing across the
north central Plains and into the Upper Midwest, with 40 to 50
knot WSW H5 flow taking hold over eastern KS and MO. Theta e
advection will continue, allowing dew points to rise into the
upper 50s to lower 60s by Tuesday afternoon, along with
temperatures reaching the mid to upper 70s. Showers and
thunderstorms are quite likely Tuesday afternoon, evening, and
into late Tuesday night into Wednesday morning (70 to 90
percent), and with sufficient forcing, moisture, instability,
and wind shear, a few storms could be strong to severe, with SPC
placing much of the CWA within a 15% risk area for severe
storms. Locally moderate to heavy rainfall will also be
possible. Storms should clear out from north northwest to south
southeast as the front pushes through the region Wednesday
morning. Temperatures should be much cooler on Wednesday, with
current model guidance suggesting highs in the 50s.

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1125 PM CST Fri Mar 6 2026

The line of showers and thunderstorms along the cold front is
moving through the KC metro terminals at 530z, with it likely to
clear to the east of the terminals by around 7z. Heavy rain
reducing VIS and gusty westerly winds will come with the main
convective line. After FROPA, winds will turn northwesterly,
with sustained winds around 12 knots and gusts up to 22 knots.
MVFR CIGs are likely overnight tonight into Saturday morning
before improving to VFR by around 18z Saturday. Skies should
clear from west to east by mid afternoon, with winds becoming
light and variable by 00z Sunday.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...BMW
AVIATION...BMW
Hazardous weather outlook, Mar 6, 5:06 AM CST, 23 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CST Fri Mar 06 2026

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071106-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CST Fri Mar 06 2026

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

- Multiple rounds of showers and thunderstorms possible
  overnight into Friday morning. A few storms could produce hail
  approaching quarter size.

- Conditional threat for supercells capable of producing all
  severe hazards Friday afternoon and evening.

- A line of showers and thunderstorms are likely late Friday
  night out ahead of an approaching cold front, with damaging
  wind gusts being the primary hazard.

- Cooler behind the front on Saturday, but temperatures quickly
  rebound to above normal by Sunday and into Monday.

- Another chance for strong to severe storms on Tuesday.

In the hours before

Local storm report, Mar 7, 1:41 AM CST, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
141 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     Tstm Wnd Dmg     3 SSW Kansas City       39.06N 94.61W
03/06/2026                   Jackson            MO   Public

            Pictures of downed trees on social media
            near and south of 39th St. Time estimated
            from radar.

&&

EAC
Special weather statement, Mar 7, 1:41 AM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
141 AM CST Sat Mar 7 2026

MOZ032-033-039-040-070815-
Saline MO-Chariton MO-Randolph MO-Howard MO-
141 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHARITON...
RANDOLPH...NORTHERN HOWARD AND NORTHEASTERN SALINE COUNTIES THROUGH
215 AM CST...

At 141 AM CST, Doppler radar was tracking a strong thunderstorm over
Glasgow, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Moberly, Huntsville, Glasgow, Higbee, Clark, Cairo, Armstrong,
Renick, and Clifton Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CST for central
Missouri. A Tornado Watch also remains in effect until 400 AM CST for
central and north central Missouri.

&&

LAT...LON 3928 9232 3916 9288 3925 9296 3941 9280
      3961 9236 3960 9236 3951 9230
TIME...MOT...LOC 0741Z 244DEG 45KT 3922 9285

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Krull
Special weather statement, Mar 7, 1:49 AM CST, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
149 AM CST Sat Mar 7 2026

MOZ040-045-046-070815-
Pettis MO-Cooper MO-Howard MO-
149 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PETTIS...
SOUTHWESTERN HOWARD AND CENTRAL COOPER COUNTIES THROUGH 215 AM CST...

At 148 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles west of Pilot Grove, or 15 miles northeast of Sedalia, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boonville, New Franklin, Pilot Grove, Blackwater, Franklin, and
Lamine.

This includes Interstate 70 in Missouri between mile markers 86 and
112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CST for central
Missouri. A Tornado Watch also remains in effect until 400 AM CST for
central Missouri.

&&

LAT...LON 3889 9254 3878 9308 3892 9316 3893 9312
      3893 9305 3896 9305 3911 9267
TIME...MOT...LOC 0748Z 244DEG 45KT 3888 9304

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Krull
Special weather statement, Mar 7, 2:04 AM CST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
204 AM CST Sat Mar 7 2026

MOZ054-070830-
Henry MO-
204 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN HENRY COUNTY THROUGH
230 AM CST...

At 204 AM CST, Doppler radar was tracking a strong thunderstorm near
Deepwater, or 9 miles southwest of Clinton, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clinton, Deepwater, Coal, Brownington, Tightwad, La Due, and Truman
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CST for west central
Missouri.

&&

LAT...LON 3821 9394 3822 9397 3834 9396 3846 9351
      3845 9351 3821 9353 3821 9354 3822 9356
      3821 9357 3820 9356
TIME...MOT...LOC 0804Z 262DEG 45KT 3827 9387

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Krull
Local storm report, Mar 7, 3:14 AM CST, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
314 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     Tstm Wnd Dmg     1 N Boonville           38.98N 92.75W
03/07/2026                   Cooper             MO   Emergency Mngr

            EM reports roof damage to older commercial
            building in Booneville, first reported
            around 230am. Radar indicates a decaying
            storm may have produced a downburst around
            206am CST.

&&

AK
Local storm report, Mar 7, 3:19 AM CST, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
319 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Tstm Wnd Dmg     Boonville               38.96N 92.74W
03/06/2026                   Cooper             MO   Emergency Mngr

            EM reports wind damage on South Street
            between 4th and Main in Booneville. Reports
            came in between 730p-815p. Radar shows a
            storm directly over this location around
            748pm.

&&

AK

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 7:09 PM CSTSevere Thunderstorm WarningEAXLinn36 min
Mar 6, 10:44 PM CSTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte46 min
Mar 6, 11:26 PM CSTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte34 min
Mar 6, 11:35 PM CSTTornado WarningEAXJohnson, Wyandotte25 min
Mar 6, 11:50 PM CSTSevere Thunderstorm WarningEAXWyandotte40 min
Mar 7, 12:41 AM CSTRiver Flood WarningEAXLinn68 hr

Nearby

River Flood Warnings in Kansas, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.